# SDR AALA201905079007

- Difficulty date: May 6, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 28,383 hours, 11,461 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 4171C
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF CABIN ATL WARNING AT FL330. DIVERTED TO KMCO. O2 MASKS DEPLOYED BY CREW. MAINTENANCE IDENTIFIED DEFECTIVE RT BLEED AIR REGULATOR. REMOVED AND REPLACED RT BLEED AIR REGULATOR IAW AMM 36-11-03. BITE CHECKED NR 2 PRESS CONTROLLER IAW AMM 21-31-01. NO FAULTS NOTED. ALL CHECKS NORMAL.
